Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2015

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | F | G | H | M | N | O | P | R | V
Number of items: 45.

A

Abbott, Tom E. F., Vaid, Nidhi, Ip, Dorothy, Cron, Nicholas J. ORCID: 0000-0001-9591-2210, Wells, Matt, Torrance, Hew D.T. and Emmanuel, Julian (2015) A single-centre observational cohort study of admission National Early Warning Score (NEWS). Resuscitation, 92. pp. 89-93. ISSN 0300-9572

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Cooley, Oliver and Mycroft, Richard (2015) Regular slices for hypergraphs. Electronic Notes in Discrete Mathematics, 49. pp. 691-698. ISSN 1571-0653

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Cooley, Oliver and Mycroft, Richard (2015) Tight cycles in hypergraphs. In: European Conference on Combinatorics, Graph Theory and Applications, 2015-08-31 - 2015-09-04, Bergen, Norway, NOR. (Submitted)

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Ehrenmüller, Julia and Taraz, Anusch (2015) Local resilience of spanning subgraphs in sparse random graphs. In: European Conference on Combinatorics, Graph Theory and Applications, 2015-08-31 - 2015-09-04, Bergen, Norway, NOR. (Submitted)

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hladký, Jan and Piguet, Diana (2015) A density Corrádi-Hajnal theorem. Canadian Journal of Mathematics, 67 (4). pp. 721-758. ISSN 0008-414X

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Kohayakawa, Yoshiharu and Person, Yury (2015) Tight Hamilton cycles in random hypergraphs. Random Structures and Algorithms, 46 (3). pp. 446-465. ISSN 1042-9832

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Roberts, Barnaby and Kohayakawa, Yoshiharu (2015) Triangle-free subgraphs of random graphs. In: European Conference on Combinatorics, Graph Theory and Applications, 2015-08-31 - 2015-09-04, Bergen, Norway, NOR. (Submitted)

Allen, Peter ORCID: 0000-0001-6555-3501, Roberts, Barnaby and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2015) Ramsey numbers of squares of paths. In: European Conference on Combinatorics, Graph Theory and Applications, 2015-08-31 - 2015-09-04, Bergen, Norway, NOR.

Amini, Omid, Devroye, Luc, Griffiths, Simon and Olver, Neil ORCID: 0000-0001-8897-5459 (2015) Explosion and linear transit times in infinite trees. Probability Theory and Related Fields, 167. 325 - 347. ISSN 0178-8051

Anthony, Martin and Ratsaby, Joel (2015) A probabilistic approach to case-based inference. Theoretical Computer Science, 589. pp. 61-75. ISSN 0304-3975

B

Barmpalias, George, Elwes, Richard and Lewis-Pye, Andrew (2015) Tipping points in 1-dimensional Schelling models with switching agents. Journal of Statistical Physics, 158 (4). pp. 806-852. ISSN 0022-4715

Bingham, N. H. and Ostaszewski, A. J. (2015) Cauchy’s functional equation and extensions: Goldie’s equation and inequality, the Gołąb–Schinzel equation and Beurling’s equation. Aequationes Mathematicae, 89 (5). pp. 1293-1310. ISSN 0001-9054

Blanchet, Jose and Ruf, Johannes ORCID: 0000-0003-3616-2194 (2015) A weak convergence criterion for constructing changes of measure. Stochastic Models, 32 (2). pp. 233-252. ISSN 1532-6349

Brazil, Marcus, Ras, Charl J., Swanepoel, Konrad ORCID: 0000-0002-1668-887X and Thomas, Doreen A. (2015) Generalised k-Steiner tree problems in normed planes. Algorithmica, 71 (1). pp. 66-86. ISSN 1432-0541

Brightwell, Graham and Keller, Mitchel T. (2015) The reversal ratio of a poset. Order - a Journal on the Theory of Ordered Sets and Its Applications, 32 (1). pp. 43-52. ISSN 0167-8094

Böttcher, Julia ORCID: 0000-0002-4104-3635, Kohayakawa, Yoshiharu, Taraz, Anusch and Würfl, Andreas (2015) An extension of the blow-up lemma to arrangeable graphs. SIAM Journal on Discrete Mathematics, 29 (2). pp. 962-1001. ISSN 0895-4801

Böttcher, Julia ORCID: 0000-0002-4104-3635, Taraz, Anusch and Würfl, Andreas (2015) Spanning embeddings of arrangeable graphs with sublinear bandwidth. Random Structures and Algorithms, 48 (2). pp. 270-289. ISSN 1042-9832

C

Cole, Richard, Correa, Jose, Gkatzelis, Vasillis, Mirrokni, Vahab and Olver, Neil ORCID: 0000-0001-8897-5459 (2015) Decentralized utilitarian mechanisms for scheduling games. Games and Economic Behavior, 92. 306 - 326. ISSN 0899-8256

Correa, Jose, Kiwi, Marcos, Olver, Neil ORCID: 0000-0001-8897-5459 and Vera, Alberto (2015) Adaptive Rumor Spreading. In: WINE 2015: the 11th conference on web and internet economics, 2015-12-09 - 2015-12-12, Amsterdam, Amsterdam, Netherlands, NLD.

D

Danilova, Albina and Julliard, Christian (2015) Information asymmetries, volatility, liquidity and the Tobin Tax. Financial Markets Group Discussion Papers (748). Financial Markets Group, The London School of Economics and Political Science, London, UK.

Davies, Ewan (2015) Counting in hypergraphs via regularity inheritance. Electronic Notes in Discrete Mathematics, 49. pp. 413-417. ISSN 1571-0653

Dubois, Mathieu S. and Veraart, Luitgard A. M. ORCID: 0000-0003-1183-2227 (2015) Optimal diversification in the presence of parameter uncertainty for a risk averse investor. SIAM Journal on Financial Mathematics, 6 (1). pp. 201-241. ISSN 1945-497X

Dütting, Paul, Fischer, Felix, Jirapinyo, Pichayut, Lai, John K., Lubin, Benjamin and Parkes, David C. (2015) Payment rules through discriminant-based classifiers. ACM Transactions on Economics and Computation, 3 (1). pp. 1-41. ISSN 2167-8375

Dütting, Paul, Gkatzelis, Vasillis and Roughgarden, Tim (2015) Spectrum auctions: greed is good… if you do it well! In: LSE Research Festival 2015, 2015-05-21, London, United Kingdom, GBR.

Dütting, Paul, Henzinger, Monika and Starnberger, Martin (2015) Auctions for heterogeneous items and budget limits. ACM Transactions on Economics and Computation, 4 (1). pp. 1-17. ISSN 2167-8375

Dütting, Paul, Henzinger, Monika and Weber, Ingmar (2015) An expressive mechanism for auctions on the web. ACM Transactions on Economics and Computation, 4 (1). pp. 1-34. ISSN 2167-8375

Dütting, Paul and Kesselheim, Thomas (2015) Algorithms against anarchy: understanding non-truthful mechanisms. In: Roughgarden, Tim, Feldman, Michal and Schwarz, Michael, (eds.) Proceedings of the 16th ACM Conference on Economics and Computation. Association for Computing Machinery, New York, NY, pp. 239-255. ISBN 9781450334105

Dütting, Paul, Kesselheim, Thomas and Tardos, Eva (2015) Algorithms as mechanisms. In: Roughgarden, Tim, Feldman, Michal and Schwarz, Michael, (eds.) Proceedings of the 16th ACM Conference on Economics and Computation. Association for Computing Machinery, New York, NY, pp. 187-201. ISBN 9781450334105

Dütting, Paul and Kleinberg, Robert (2015) Polymatroid prophet inequalities. In: Proceedings of the 23rd Annual European Symposium on Algorithms. Lecture Notes in Computer Science. Springer Berlin / Heidelberg, pp. 437-449. ISBN 978-3-662-48350-3

de Ruiter, Frans and Biggs, Norman (2015) Applications of integer programming methods to cages. Electronic Journal of Combinatorics, 22 (4). P4.35. ISSN 1077-8926

F

Falconer, Kenneth, Gruber, Peter M., Ostaszewski, Adam and Stuart, Trevor (2015) Claude Ambrose Rogers. 1 November 1920 — 5 December 2005. Biographical Memoirs of Fellows of the Royal Society, 61. pp. 403-435. ISSN 0080-4606

G

Gapeev, Pavel V. and Rodosthenous, Neofytos (2015) On the drawdowns and drawups in diffusion-type models with running maxima and minima. Journal of Mathematical Analysis and Applications, 434 (1). pp. 413-431. ISSN 0022-247X

Gaspers, Serge and Sorkin, Gregory B. ORCID: 0000-0003-4935-7820 (2015) Separate, measure and conquer: faster polynomial-space algorithms for Max 2-CSP and counting dominating sets. In: Halldórsson, Magnús M., Iwama, Kazuo, Kobayashi, Naoki and Speckmann, Bettina, (eds.) Automata, Languages, and Programming: 42nd International Colloquium, ICALP 2015, Kyoto, Japan, July 6-10, 2015, Proceedings, Part I. Lecture Notes in Computer Science. Springer Berlin / Heidelberg, pp. 567-579. ISBN 9783662476710

Guo, Xin and Zervos, Mihail ORCID: 0000-0001-5194-6881 (2015) Optimal execution with multiplicative price impact. SIAM Journal on Financial Mathematics, 6 (1). pp. 281-306. ISSN 1945-497X

H

Hernandez-Hernandez, Daniel, Simon, Robert and Zervos, Mihail ORCID: 0000-0001-5194-6881 (2015) A zero-sum game between a singular stochastic controller and a discretionary stopper. Annals of Applied Probability, 25 (1). pp. 46-80. ISSN 1050-5164

M

Marx, Dániel and Végh, László A. ORCID: 0000-0003-1152-200X (2015) Fixed-parameter algorithms for minimum-cost edge-connectivity augmentation. ACM Transactions on Algorithms, 11 (4). p. 27. ISSN 1549-6325

N

Norman, Biggs (2015) Norman Biggs – Strictly not dancing. Maths@LSE Blog (18 Dec 2015). Website.

O

Ostaszewski, A. J. (2015) Beurling regular variation, Bloom dichotomy, and the Gołąb–Schinzel functional equation. Aequationes Mathematicae, 89 (3). pp. 725-744. ISSN 0001-9054

Ostaszewski, Adam (2015) Effros, Baire, Steinhaus and non-separability. Topology and its Applications, 195. pp. 265-274. ISSN 0166-8641

P

Pach, János and Swanepoel, Konrad J. ORCID: 0000-0002-1668-887X (2015) Double-normal pairs in the plane and on the sphere. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 56 (2). pp. 423-438. ISSN 0138-4821

Perkowski, Nicolas and Ruf, Johannes ORCID: 0000-0003-3616-2194 (2015) Supermartingales as Radon-Nikodym densities and related measure extensions. Annals of Probability, 43 (6). pp. 3133-3176. ISSN 0091-1798

R

Ruf, Johannes ORCID: 0000-0003-3616-2194 (2015) The martingale property in the context of stochastic differential equations. Electronic Communications in Probability, 20 (34). pp. 1-10. ISSN 1083-589X

Ruf, Johannes ORCID: 0000-0003-3616-2194 (2015) The uniform integrability of Martingales. On a question by Alexander Cherny. Stochastic Processes and Their Applications, 125 (10). pp. 3657-3662. ISSN 0304-4149

V

Vojnovic, Milan (2015) Contest theory: incentive mechanisms and ranking methods. Cambridge University Press, Cambridge, UK. ISBN 9781107033139

Végh, László A. ORCID: 0000-0003-1152-200X and von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2015) Oriented Euler complexes and signed perfect matchings. Mathematical Programming, 150 (1). pp. 153-178. ISSN 0025-5610

This list was generated on Fri Jul 12 11:00:38 2024 BST.